# SDR DALA2021020500691

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,562 hours, 36,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 CRACK INDICATION ON FRAME 36 L Y1292 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR ON FRAME PER PRI 589227-14AD REV.0, REV.1, REV2 AND ERA 589227-14AD REV . ORIGINAL. (1722904)
